# SDR CA010625005

- Difficulty date: June 16, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 22,555 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Part number: 11538900215
- Condition: Broken
- Location: Rt Engine
- Component: Propeller, Hartzl, HCB3TN3G
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE OPERATING IN CRUISE FLIGHT, A SELECTION OF THE PROPELLOR LEVER CONTROL FOR THE RIGHT ENGINE WAS MADE WITH NO CHANGE IN PROP RPM. ANOTHER SETTING WAS TRIED WITH NO RESPONSE. THE RPM REAMINED AT 1900. THE FLIGHT ROUTIG WAS CANCELLED AND TH AIRCRAFT RETURNED FOR MAINTENANCE INSPECTION. MAI NTENANCE DETERMINED THAT THE PROPELLER CONTROL PUSH/PULL CABLE ASSEMBLY HAD BROKEN ABOUT 3 INCHES INSIDE OF THE HOUSING AT THE COCKPIT LEVER END. THERE WERE NO PREVIOUS INDICATIONS OR REPORTS OF A STIFF OR ROUGH PROP LEVER CONTROL. THE BROKEN CABLE ASSY WAS REMOVED FOR REPLACEMENT WITH A NEW ASSEMBLY.
